# SDR SWAA2012110609139

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 49,950 hours, 39,787 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S845
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, RED & GREEN NOSE GEAR LIGHTS ILLUMINATED WITH THE NOSE GEAR IN THE UP POSITION.  ACCOMPLISHED QRH PROCEDURE AND WHEN GEAR LEVER WAS PLACED IN THE DOWN POSITION, ALL GEAR INDICATED DOWN & LOCKED WITH ALL RED LIGHTS EXTINGUISHED.  FOUND SENSOR BAD.  REMOVED AND REPLACED SENSOR PER MM.
